# SDR IPXA09557395

- Difficulty date: September 4, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536128
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOOR PANEL DAMAGED AT EDGES STA 1100 - 1200 RBL 45-65.  FABBED NEW FLOOR PANEL P/N UP144N5361-28 ON MAE TRAV T9/ 803836 AND IPXA EO B757-5320 - 9692G USING MATERIAL A402H, BATCH 1654769 PO MST27652.
